# SDR CALA2023040300976

- Difficulty date: April 1, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767
- Aircraft serial: 29450
- Aircraft time: 84,567 hours, 11,874 cycles
- System (JASC): 3300 · Lighting System
- Part: Light
- Part number: BR964411
- Condition: Cracked
- Location: Pos 46d Seat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EY SEAT ROW 36DEF EMERGENCY LIGHT FOUND CRACKED.AFTER MOD NEW PO SITION IS 46DEF REF HAECO NON-ROUTINE NO.9408843 - ORIGINATED BY EMP V903178 - ORIGINATED BY EMP V903178 SPEC NO.767-33-3-7000 PERFORMED BY EMP V903178 REPLACED SEAT ROW 46D EPL LIGHT AND OPS CHECKED,THE RESULT FOUND ''SATIS'' IAW AMM 33-51-10-962-104 REV 13 8 CMM 25-23-57 REV 5, IDT BY EMP V903214
